| Model Number |
H74939352050 |
| Medical Device Problem Codes |
Difficult to Flush (1251); Nonstandard Device (1420); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The opticross hd imaging catheter was selected for intravascular ultrasound examination.During preparation, the ivus catheter would not flush; the tubing ballooned out, and bubbles were noted within the tubing.The procedure was completed with an alternative device.No patient complications were reported.
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed no issues, and the device appeared to be in good condition.However, extension tube was inflated.Microscopic inspection showed that there were wrinkles around the heat shrink tubing of the drive cable.The device could not flush when the telescope was fully retracted and fully advanced.
Event or Problem Description